Publications > Artigos em Revistas Internacionais

Extremes of associated variables

Ferreira, Helena

Statistics & Probability Letters, 63(4) (2003), 333-338

The association can be useful to model the approximate independence in the extreme value theory. The present paper proposes to study the limiting compound Poisson process for exceedances of high levels by associated variables. We give a sufficient condition to get this limit based on the bivariate dependence structure of an associated sequence. The application of the dependence condition introduced is illustrated with auto-regressive sequences.